# SDR ALA0000444

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 CRACK IN CABIN RT SUPPORT ANGLE AT FS 1308,  STRINGER 13 RT - 14 RT.  THE FASTENER WAS REMOVED,  THE CRACK WAS STOP DRILLED,  AND A REPAIR ANGLE WAS INSTALLED IAW SRM 51-30-5 AND 51-30-2.
